Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 27, Issue 10, Pages 599-620

Blaschke inductive limits of uniform algebras

1Chebotarev Institute of Mathematics, Kazan State University, Kazan, Russia
2Department of Mathematical Sciences, University of Montana-Missoula, Missoula, MT 59812-0864, USA

Received 16 February 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. A. Grigoryan and T. V. Tonev, “Blaschke inductive limits of uniform algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 27, no. 10, pp. 599-620, 2001.